# SDR F3LA2009090800164

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 16,019 hours, 7,740 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005100700
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

REFERENCE LOG PAGE 472314. CREW MADE AN AIR TURN BACK TO DEN DUE TO AN INDICATION FOR THE GREEN HYDRAULIC RESERVOIR LEVEL LOW. MAINTENANCE INSPECTED AND FOUND A GREEN HYDRAULIC SYSTEM PRESSURE PIPE WITH CHAFING DAMAGE AND A PIN HOLE. MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC PRESSURE LINE IAW AMM 29-11-49 PB 401 AND PERFORMED SATISFACTORY LEAK CHECK.
